MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET SMARTECH BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET SMARTECH BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2722-9C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility reported that a crit-line blood chamber leaked blood at the beginning of a patient¿s hemodialysis (hd) treatment.It was noted that blood flow was increased to 200 to 400 and a trace of blood was in the dialyzer header.Once the blood was noticed, treatment was stopped and the blood chamber was switched out.Upon follow up, it was confirmed that there were no machine alarms as it does not alarm for minor leaks.The patient was dialyzing on a fresenius 2008t machine and utilizing a fresenius high flux dialyzer.The patient¿s estimated blood loss was approximately 1ml.There was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.It was confirmed the patient was able to complete their treatment on a new machine with new supplies.The sample was reported to not be available to be returned for manufacturer evaluation.
 
Additional Manufacturer Narrative
Correction provided in d1, d2, d4, d10 and g4.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the customer for the three (3) month time frame which immediately preceded the event¿s occurrence date.This review included the lot numbers for all fresenius combiset bloodlines shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
COMBISET SMARTECH BLOODLINE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key17776373
Report Number0008030665-2023-00873
Device Sequence Number3470608
Product Code FJK
UDI-Device Identifier00840861100552
UDI-Public00840861100552
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number03-2722-9C
Device Lot Number21HR01290
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer10/13/2023
11/23/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date10/16/2023
11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLIC BLOOD CHAMBER; CLIC BLOOD CHAMBER; FRESENIUS 2008T MACHINE; FRESENIUS 2008T MACHINE; FRESENIUS 2008T MACHINE; FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS DIALYZER
Patient SexUnknown